# SDR SWAA2015122347378

- Difficulty date: December 17, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 71,740 hours, 59,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: BW1238
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE INBD FORE FLAP UPPER SURFACE DELAMINATED.  R & R FLAP ASSEMBLY IAW MM.
